Publications with A. Kanamori

All publications by Akihiro Kanamori and S. Shelah


You can select other lists here.
Click the Sh:-number to get to the papers' detail page (which may include pdf's of the paper).
Can't find an Sh:-number (in particular, an "F-number")? You can try your luck here.
number title
Sh:268 Hajnal, A., Kanamori, A., & Shelah, S. (1987). Regressive partition relations for infinite cardinals. Trans. Amer. Math. Soc., 299(1), 145–154. DOI: 10.2307/2000486 MR: 869404
Sh:390 Kanamori, A., & Shelah, S. (1995). Complete quotient Boolean algebras. Trans. Amer. Math. Soc., 347(6), 1963–1979. arXiv: math/9401212 DOI: 10.2307/2154916 MR: 1282888